# SDR ABXA20140618238

- Difficulty date: June 24, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strut
- Part number: 114T221616AX
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AIR LOAD STRUT CORRODED AT NR 10 SLAT INBD AUX TRACK.  DRILLED, LOCATED, & INSTALLED NEW RIB SRM 51-40-05 & 51-40-02.  CIC AREA IAW SOPM 20-41-05 NR 75 900444.  CORRODED L2, PN 114T2216-16AX, SN NSN, PART NAME STRUT, FS & BS LOC ON ACFT OSS 732, RT LE FWD OF SPAR.  ACFT WAS GNDED.
